EconPapers    
Economics at your fingertips  
 

Corrigendum to “Krasnosel’skii Type Hybrid Fixed Point Theorems and Their Applications to Fractional Integral Equations”

H. M. Srivastava, Sachin V. Bedre, S. M. Khairnar and B. S. Desale

Abstract and Applied Analysis, 2015, vol. 2015, 1-2

Date: 2015
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2015/467569.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2015/467569.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:467569

DOI: 10.1155/2015/467569

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:467569